# SDR P5CA2016081700198

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,674 hours, 2,133 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 20120800211
- Condition: Closed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV EICAS MESSAGE. RAN QRH PROCEDURE.  RIGHT ENGINE HPSOV LOCATED IN THE CLOSED POSITION.  CARRIED OUT TROUBLESHOOT IAW FIM36-10, R & R HPSOV IAW AMM 36-11-07/401 AND LEAK, OPS CK OK WITH ENGINE RUN.
